Details for Ivanin, N.A., 1989
 
Citation Ivanin, N.A., 1989. Morphometric characters of the Alfoncino, Beryx splendens, of the submarine ridges in the temperate zone of the Indian Ocean. J. Ichthyol. 25(4):159-162.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 33625
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17